MURAL - Maynooth University Research Archive Library

    An Example on Sobolev Space Approximation

    O'Farrell, Anthony G. (1997) An Example on Sobolev Space Approximation. Bulletin of the London Mathematical Society, 29 (4). pp. 470-474. ISSN 1469-2120

    [img] Download (94kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    For each d ≥ 2 we construct a connected open set Ω ⊂ d such that Ω =int(clos(Ω)) and for each k ≥ 1 and each p ∈ [1,+ ∞), the subset Wk,∞(Ω) fails to be dense in the Sobolev space Wk,p(Ω), in the norm of Wk,p(Ω).

    Item Type: Article
    Keywords: Sobolev Space approximation.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1809
    Identification Number:
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 25 Jan 2010 15:07
    Journal or Publication Title: Bulletin of the London Mathematical Society
    Publisher: Oxford University Press,
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads